# SDR USAA2013040900006

- Difficulty date: April 5, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 74,391 hours, 33,374 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Low
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT; RESULTED IN THE FOLLOWING ECAM MESSAGES: L/G SHOCK ABSORBER FAULT, ANTI-ICE F/O TAT, AUTO FLT A/THR OFF, BRAKES AUTO BRAKES, A/SKIDNWS, AP 1&2, NORM BRAKE, L/G RETRACT FAULTS. LANDED WITHIN LIMITATIONS.  ACCOMPLISHED FULL SERVICE OF RIGHT MAIN LANDING GEAR.  PERFORMED ALL 3 LANDING GEAR EXTENSION AND RETRACTION CHECKS IAW AIRBUS MAINTENANCE MANUAL 32-31-00-720-002-A.  OK FOR SERVICE.
